# SDR SCNA20251118442

- Difficulty date: October 29, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,645 hours, 18,929 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON HOLE #7 AT 12 O´CLOCK POSITION, WING INBOARD LEADING EDGE SKIN PANEL FASTENER, KRAS 206, AT WING LEFT IN REF. CARD ENG-57SCA--11486.  CRACK ON HOLE #7 AT 12 O´CLOCK POSITION, WING INBOARD LEADING EDGE SKIN PANEL FASTENER, KRAS 206, AT WING LEFT WAS REPAIRED PER ETI-737--25-182 REV. 2 AND EA 57-0209.
